Taliaferro, Steven individual record
Associate Professor
Positions:
selected publications
Academic Articles41
  • Taliaferro, S. D. (2021). Existence of nonnegative solutions of nonlinear fractional parabolic inequalities. Journal of Evolution Equations. 21(4), 5003-5035.
    doi badge
  • Taliaferro, S. D. (2020). Pointwise bounds and blow-up for systems of nonlinear fractional parabolic inequalities. Nonlinear Analysis. 195, 111744-111744.
  • Ghergu, M., Taliaferro, S. D., & Verbitsky, I. E. (2019). Pointwise bounds and blow-up for systems of semilinear elliptic inequalities at an isolated singularity via nonlinear potential estimates. Journal d'Analyse Mathmatique. 139(2), 799-840.
    doi badge
  • Ghergu, M., & Taliaferro, S. D. (2017). Pointwise bounds and blow-up for systems of semilinear parabolic inequalities and nonlinear heat potential estimates. Journal of Functional Analysis. 272(4), 1301-1339.
    doi badge
  • D. Taliaferro, S. (2017). Initial Pointwise Bounds and Blow-up for Parabolic Choquard-Pekar Inequalities. Discrete & Continuous Dynamical Systems - A. 37(10), 5211-5252.
    doi badge
  • Ghergu, M., & Taliaferro, S. D. (2016). Pointwise bounds and blow-up for ChoquardPekar inequalities at an isolated singularity. Journal of Differential Equations. 261(1), 189-217.
  • Ghergu, M., & Taliaferro, S. D. (2015). Asymptotic behavior at isolated singularities for solutions of nonlocal semilinear elliptic systems of inequalities. Calculus of Variations and Partial Differential Equations. 54(2), 1243-1273.
    doi badge
  • Ghergu, M., & Taliaferro, S. D. (2015). Nonexistence of Positive Supersolutions of Nonlinear Biharmonic Equations without the Maximum Principle. Communications in Partial Differential Equations. 40(6), 1029-1069.
  • Taliaferro, S. D. (2013). Pointwise bounds and blow-up for nonlinear polyharmonic inequalities. Annales de l'Institut Henri Poincaré C, Analyse non linéaire. 30(6), 1069-1096.
    doi badge
  • Ghergu, M., & Taliaferro, S. D. (2013). Singular semilinear elliptic inequalities in the exterior of a compact set. Proceedings of the Royal Society of Edinburgh: Section A Mathematics. 143(3), 563-588.
Books1
  • Ghergu, M., & Taliaferro, S. D. (2016). Isolated Singularities in Partial Differential Inequalities. Cambridge University Press.
    doi badge
Conference Papers1
  • Taliaferro, S. D., & Zhang, L. (2003). Arbitrarily large solutions of the conformal scalar curvature problem at an isolated singularity. Proceedings of the American Mathematical Society. 131(9), 2895-2902.
    doi badge
recent teaching activities
Email
stalia@math.tamu.edu
First Name
Steven
Last Name
Taliaferro
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368
USA